# SDR AALA20030343

- Difficulty date: February 28, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N251AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49270
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 1437 FRAME, AFT SHEAR TIE CRACKED AT FASTENER.  REMOVED AND REPLACED SHEAR TIE AT STATION 1473 PER SRM 51-10-01.  (M)
